Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Sweating after taking Bisoprolol for high blood pressure, dizziness, high heart rate

Hi, I just discharged from hospital for high blood pressure, dizziness, and high heart bit rate. At first the doctor gave me amlodipine, that controlled my blood pressure but my heart beat rate still high, 100 to 125 per minutes. So, they switched to bisoprolol, half a tablet, both blood pressure and heat beat rate are under controlled, 125/85 and 85/min. I was discharged , just two days ago. However, the doctor increases the dosage of bisoprolol to the whole tablet, ie., double the dosage. Within the one hour after taking the medicine, my blood pressure increases to 180/110 but heart beat rate remains at 80/min and I sweat a lot. After the one hour, the blood pressure goes to 140/95. I also have the same thing when I go to bed at night and wake up in the morning. These go for yesterday and today. Please advise.
Mon, 25 Nov 2013
Report Abuse
General & Family Physician 's  Response
Hello,
Thanks for the query to H.C.M. forum.
I would come up with these possibilities for high blood pressure , these includes.
1 Essential hypertension as till now cause of blood pressure is not known .Only you mentioned the various reading .In all these reading lower B P i.e. diastolic B P is very high .Diagnosis can be confirmed by E K G & EC HO of heart .
2 The main cause of dizziness and & erratic heart beat is no doubt a side effect of Bisoprolol i.e. beta blockers .
3 As you didn't mention the age and diabetic history ,if any , also mention.
In my opinion in such type of erratic heart rate and fluctuating B P consult a cardiologist and sort out this problem as early as possible.
Good luck Dr. HET
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I was diagnosed with HBP when I was 42. It has been well managed with atenolol, 25mg, diet and exercise. Now, 15 years later, it has not been well...

Recent questions on  Bisoprolol

doctor1 MD

Hi I am mahesh. I am having BP, Diabetic. I was on Novars5mg. After Echo the doctor changed to Concor 5mg (bisoprolol hemifumarate) from...

doctor1 MD

I am woken from sleep at times with racing erratic heart beats. It is terrifying I feel like I am having some kind of heart problem. I have to get...

doctor1 MD

I take Ziac or Bisoprolol -HCTZ 5-6.5 I got a refill and the pills were light peach colored and have UL 11 on them. I didn t think anything about...

doctor1 MD

I have been told that I have a pheochrocytoma, I am taking bisoprolol and lisinopril currently and they are now putting my on a pre surgery alpha...

doctor1 MD

I have been taking Corgard , 10 mgs., BID, for sometime, in combination with Lisinopril HCTZ and Zestril , to control hypertension . I am 68 years...

doctor1 MD

What is the difference between Atenolol , and bisoprolol? I've taken Atenolol (1/2 25mg tablet) for at least 10 years. Now the pharmacy can't seem...

doctor1 MD

what is the difference between amlodipine and bisoprolol